Swollen Feet

Discussion in 'Men's Health Forum' started by machesta, Oct 8, 2011.

  1. #1
    machesta

    machesta Junior Member

    Has anybody else experienced swollen feet after a testosterone Injection?
    How to treat?
     
  2. #2
    Michael Scally MD

    Michael Scally MD Doctor of Medicine

    Last edited: Oct 8, 2011
  3. #3
    machesta

    machesta Junior Member

    It was after the first shot. I have a Theory. After the shot in my rear end. I walked around Singapore Airport for hours with my very heavy laptop rubbing against the area of the shot. Is it possible that this caused it to release too much, too quickly?

    Does this make any sense?

    Also, I got the shot by a Urologist at Bangcock Hospital in Phuket, Thailand. He first started the Injection, then stopped, and came back with a new syringe and finished the injection.
     
  4. #4
    zkt

    zkt Member

    Peripheral edema is mentioned infrequently with injections. I cant imagine the mechanism that would be responsible. IMHO, its coincidental.
    Did he have too small a needle on the syringe or what ? Doesnt inspire confidence in the doctor no matter what the reason.
     
  5. #5
    machesta

    machesta Junior Member

    What does IMHO mean?
    Also, Doc says I don't have to worry about Aromatization cause it is a gradual release, and no spike.
    Does that sound right?
    I don't know why he quit and came back to finish, Thai Doc hard to communicate with.
     
  6. #6
    machesta

    machesta Junior Member

    also forgot to mention that one of my nipples is very sensitive, and gets erect, and does not feel good if I press on it, or gets rubbed like with a towel, when hard. What's with that?
     
  7. #7
    kenmika1

    kenmika1 Junior Member

    When my nipples got sensitive the doc tested my E2 and prescribed an AI. I definitely am new to this as well but I thought I would share my experience. Also, I don't have swollen feet but I have been feeling a buzz feeling every few minutes in my right foot since my first shot. I just figure it is a pinched nerve or something totally unrelated to the Test. Good luck and post your E2 if you get it.
     
  8. #8
    BBC3

    BBC3 Well-Known Member

    Try taking a racquetball on a tit at mach 5.:eek::eek:

    I dont think you have to worry about excess being released due to rubbing the case there. Excess gets released anyway for sure. LOL... The bottom line is that if it corrolates with the test cyp shot that morning or day before, its most likely related to estrogen. You sound like a new one so you should be alarmed if you are having that much estrogens sides that quickly. Stingy tits will soon become gyno (1-2)years approx. Then you are stuck with it. And you should rear more on that as you are basically accelerating conditions to what may have taken you till 70 years old to create natually and with regard to male breast cancer.

    But yes the estrgoen conversion can equate to swollen ankles.

    I am guessing you are seriously overweight. Fat contributes to E aromatization. Whats worse is I think that interferes with andogen activity. So a double edged sword. Overweight or not, that is a serious propensity to E conversion.

    Pay no mind to SERUM COUNTS with the exception of the change noted from pre-trt status, if your doc was wise enough to test. Meaning. You can be metabolizing a shitpile of estrogen and the serum counts simply cant show it. You have a problem for sure.

    Focus on weight loss fast. and lower the TRT dose to 50mgss per week until you are 15% BF... If it were me, I would get patches instead till then. Not gels. and drop the injectible till thinner. AI's will not serve you. tamoxifen may it you use intermittently and get the wweight down in 4-6 months tops...

    FYI if you are not fat then whole other ballgame.

     
    Last edited: Oct 9, 2011

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.